Chest Tightness After Consumption Of 5 Antibiotics?
Good night. I want to ask .. what are the uses of the drug Dionicol and cefixime trihydrate the same? I took too much medicine. And my chest feels tight ..
Thank you for the question.
The drug you mentioned is an antibiotic. The difference is that dionicol (which contains thiamphenicol) is a chloramphenicol antibiotic, while cefixime is a cephalosporin class of antibiotics. The use of antibiotics is often done to overcome a variety of bacterial infections, such as gastrointestinal infections, respiratory infections, urinary tract infections, as well as infections in other organ systems.
True, excessive consumption of antibiotics can indeed trigger an increase in stomach acid, making you tight. Not only that, the tightness that you feel can also indicate you are allergic to this antibiotic. In addition, shortness can also be caused by other factors, such as gastritis, gastroesophageal reflux disease, asthma, bronchitis, pleural effusion, panic attacks, psychosomatic disorders, heart disorders, and so on.
It is better if you do not consume antibiotics and other drugs that do not belong to the class of over-the-counter medicines, except with a doctor's advice. Not only that, you also need to warm compress your tightness of the chest, multiply rest, stay away from substances that make you allergic, stay away from dust and pollution, do not eat too late, reduce consumption of foods and drinks containing gases, don't smoke, increase relaxation, and discipline to exercise every day.
If within 1-3 days the tightness does not improve, try to check yourself directly to the doctor or doctor of internal medicine so that further treatment is given ..
I hope this helps.